# SDR CA000201004

- Difficulty date: January 23, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Aircraft time: 27,339 hours
- Engine: Lyc ALF502R5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bearing
- Part number: 230399801
- Condition: Failed
- Location: Engine
- Part time: 4,171 hours, 3,246 cycles
- Component: Engine, Lyc, ALF502R5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TEARDOWN REPORT STATES THAT THE NR 2 BEARING PACK OUTER RACE RETENTION PIN HAD FAILED ALLOWING THE OUTER RACE TO SPIN IN THE HOUSING.
